MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORTHOCORD -ONE VIOLET/ONE BLUE BRAIDED COMPOSITE SUTURE 12/PK; POLYDIOXANONE SUTURE

MEDOS INTERNATIONAL SARL ORTHOCORD -ONE VIOLET/ONE BLUE BRAIDED COMPOSITE SUTURE 12/PK; POLYDIOXANONE SUTURE
Model Number 223114
Medical Device Problem Codes Delivered as Unsterile Product (1421); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: ((b)(4).Investigation summary:the complaint device is not being returned, therefore unavailable for a physical evaluation.However the customer provided a photo which shows the foil pouch damaged on the side of the package.A manufacturing record evaluation was performed for the finished device 9l19503 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the inspection, this complaint can be confirmed.The possible root cause can be attributed the transportation/storage issues, however, this cannot be conclusively determined.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.
 
Event or Problem Description
It was reported by a healthcare professional in china that preoperatively to an unknown procedure on (b)(6) 2023, it was observed that the outer packaging on the orthocord -one violet/one blue braided composite suture 12/pk device was damaged.According to the report, the packaging was not opened.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device was received and evaluated.Upon visual inspection, the foil pouch was found damaged on one side of the package.A manufacturing record evaluation was performed for the finished device 9l19503 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection result, this complaint can be confirmed.The possible root cause can be attributed the transportation/storage issues, however, this cannot be conclusively determined.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.

Brand Name
ORTHOCORD -ONE VIOLET/ONE BLUE BRAIDED COMPOSITE SUTURE 12/PK
Common Device Name
POLYDIOXANONE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16373154
Report Number1221934-2023-00742
Device Sequence Number6927107
Product Code GAT
UDI-Device Identifier10886705008841
UDI-Public10886705008841
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043298
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number223114
Device Catalogue Number223114
Device Lot Number9L19503
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2023
Supplement Date Received by Manufacturer02/21/2023
03/13/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date02/22/2023
03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown